Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Trying to conceive, got off depo provera, had spotting during periods, negative pregnancy test. What could be the cause?

hi i was on the depo provera for about a year and i got off in aug where my first period came. in sept my period was spotting but ever since i have been trying to get pregnant. i took about 4 test so far and theire all negative. i just took one today because i have been having soreness to the breasts but no luck yet. am i not ovulating or something? did the depo destroy my chances of getting pregnant???
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your question.
Depo provera do not destroy chances of getting pregnant, but it takes few months for fertility to return. Usually 6 months but may take 9-10 months.
Do not loose your hope & don't get stressed.
If you are trying for pregnancy start taking Folic acid tablets & hope for the best.
Wish you good luck.
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor